# SDR TC8A98029

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS63665LE
- Condition: Damaged
- Location: Nr 3 Hyd Syst
- Part time: 802 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID TO STAND PIPE ON APPROACH.  INSPECTED AND FOUND HYDRAULIC NR 3 ENGINE PUMP DAMAGED.  REMOVED AND REPLACED NR 3 ENGINE HYDRAULIC PUMP DUE TO LEAK IAW MM 29-10-12, OPERATIONAL AND LEAK CHECKED IAW MM 29-10-12.
